# SDR AALA201611219012

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,876 hours, 5,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY ABOVE 1L DOOR FAILS BITE. R&R EPSU (10WL) BATTERY IAW AMM 33-51-38 OPS CK'D GOOD. THE AIRCRAFT WAS NOT GROUNDED.
